# SDR ASAA2016111818739

- Difficulty date: November 18, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,265 hours, 4,023 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 071356117
- Condition: Failed
- Location: Fuel Boost
- Part time: 12,328 hours, 4,054 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, LEFT MAIN FWD FUEL PUMP LOW PRESSURE LIGHT REMAINED ILLUMINATED WHEN SWITCH TURNED ON.  ACFT GROUNDED.   REMOVED AND REPLACED LEFT MAIN FWD BOOST PUMP IAW AMM 28-22-41. OPS CHECK GOOD IAW AMM 28-22-41.
